# SDR SWAA2012091707702

- Difficulty date: September 16, 2012
- Submitted: September 18, 2012
- Operation: Air carrier
- Aircraft: N555LV
- Make and model: Boeing 737-7BD
- Aircraft serial: 36726
- Aircraft time: 4,517 hours, 2,723 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 81000
- Condition: Loose
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT EEPLS LOOSE AT ROW 8.  SECURED EEPLS IAW MM.
